CSpace  > 系统科学研究所
nonlinearinternaldampingofwaveequationswithvariablecoefficients
Feng Shaoji; Feng Dexing
2004
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume20Issue:6Pages:1057
AbstractFor wave equations with variable coefficients on regions which are not necessarily smooth, we study the energy decay rate when a nonlinear damping is applied on a suitable subrigion.
Language英语
Funding Project[NSFC]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49375
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Feng Shaoji,Feng Dexing. nonlinearinternaldampingofwaveequationswithvariablecoefficients[J]. actamathematicasinicaenglishseries,2004,20(6):1057.
APA Feng Shaoji,&Feng Dexing.(2004).nonlinearinternaldampingofwaveequationswithvariablecoefficients.actamathematicasinicaenglishseries,20(6),1057.
MLA Feng Shaoji,et al."nonlinearinternaldampingofwaveequationswithvariablecoefficients".actamathematicasinicaenglishseries 20.6(2004):1057.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Feng Shaoji]'s Articles
[Feng Dexing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Feng Shaoji]'s Articles
[Feng Dexing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Feng Shaoji]'s Articles
[Feng Dexing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.